Doctor insights on:
Been on lexapro (escitalopram) 10 yrs. 20mg. Tapered down 10mg 3 weeks, 5mg 3 weeks, 2.5mg 3 weeks done. Taking vitamin e magnesium.what withdrawals and how long?
NMS but: The time it takes for tapering greatly depends on the individual and determined by your symptoms . ...Read more
See below: Magnesium sulphate is given intravenously to relax the uterus. Too fast a infusion , and generally in the face of decreasing or decreased kidney function can cause too high levels in the blood leading to convulsions. Magnesium is readily excreted by the kidneys in normal circumstances. ...Read more
Could chelated magnesium be used for tachycardia as an alternate to atenolol? And how much per day? Heart is fine due to benzodiazepine withdrawl.
Possibly: Magnesium often helps tachycardia; whether it can be an alternative to atenolol for you is impossible to know until you try it, but if not a complete alternative it may allow you to reduce your atenolol dose. I advise magnesium taurate or glycinate with 400-800 mg of magnesium; if you take more than you can absorb you'll get loose stools, in which you can cut back. ...Read more
Can someone please tell me if my serum magnesium level of 1.00mmol/l is within the normal range. Many thanks?
My magnesium level is:0,64 mmol/L (ref: 0,75-1 ).I`m taking daily 250 mg magnesium,but it seems to be not enough.How much is recommended in this case?
Review with your doc: Magnesium is one of those minerals that can cause a lot of problems if you take too much of it. The recommended dietary allowance of magnesium is 320 mg; getting this from food sources is entirely safe. Taking more through supplements may cause diarrhea, nausea/vomiting. I'm not sure why you think 250 mg is not enough, but taking up to 320-350 per day should be safe. But check with your doctor:) ...Read more
Magnesium: Yes -- magnesium relaxes vascular smooth muscle, and can relax skeletal muscle. In toxemia, magnesium is given intravenously to help lower bp and mute seizure risk. Dietary magnesium is known to be a natural adjunct to other bp lowering interventions, including salt restriction, weight loss, less sugar, less fat, and smoking cessation. ...Read more
Heroin Withdrawal: My heart goes out to you for needing to ask this valuable question. Withdrawal, which can include severe nausea, vomiting, shakes, seizures, sweating and shivers can be deadly at its worst. It is always best to have an addict in a medical setting if they may go into withdrawal as the detox from their drug of choice. ...Read more
Many symptoms: Magnesium is electrolyte needed for proper muscle, nerve, and enzyme function. Low magnesium level can cause muscle twitches and weakness, nausea, vomiting, loss of appetite, fatigue, difficulty sleeping, mental confusion, memory problems, lack of concentration. Survival depends on adequate amount of magnesium.Moderate deficieny can cause cardiac problems.Things get worse with degree of severity. ...Read more
Magnesium: I'm not sure what you mean. Assuming this means you were told by your doctor you had a abnormally high serum magnesium level, it can be caused by a number of things, some a simple as use of certain magnesium-containing antacids. It is also associated with kidney disease and if pathologic often associated with abnormal calcium and/or potassium levels. It definitely deserves further evaluation. ...Read more
In rats: human data?:
The researchers conclude that the study provides “evidence for a possible causal relationship between high [magnesium] intake and memory enhancements in aged rats.” they also call for further studies to investigate the relationship between dietary magnesium intake, body and brain magnesium levels, and cognitive skills.
www.webmd.com/.../news/20100127/magnesium-may-improve-memory. ...Read more
Wrong question: Magnesium citrate is a magnesium preparation in salt form ( in a 1:1 ratio of magnesium atom per citrate molecules). Packager: Cardinal Health 1.745 g of Magnesium citrate in 29.6 mL or Magnesium citrate 1.745 g per fl oz. https://dailymed.nlm.nih.gov/dailymed/drugInfo.cfm?setid=1df72d29-612d-4767-b8fc-ba2efc1665d1 ...Read more
This is a BZD wd!: Nitrazepam is a benzodiazepine. The withdrawal can be very difficult and prolonged. It is better to do this under medical supervision. It looks like it is not available in the U.S. The places with more experience with bzd withdrawal are substance abuse rehabilitation treatment centers. ...Read more